OK, so I'm having a bit of a conundrum.
Each day I take a multi-vitamin, my digestive enzyme and a potassium supplement.
The problem is that every time I take the potassium I am hit with a KILLER stomach ache. I've thrown up once, just because of the pain. I don't know why; I've tried taking them on a full stomach, an empty stomach, just before bed (in hopes I'd fall asleep before the cramps kicked in)-- nothing has helped.
So, my other option is that vile V8 juice. I decided to try to heat it up and eat it like soup today. I added some chopped onion, Italian seasoning and a tiny bit of garlic salt.
It was definitely an improvement over cold tomato juice, but I still didn't manage to eat the whole bowl. It's not creamy like tomato soup is (I usually make mine with milk, hence the creaminess.)
So I'll be looking into other options about how to get my potassium in.
Interesting fact... V8 has 820mg of potassium in 8oz. The potassium supplements I'm taking are only 99mg each. I corresponded with Beth, the lady I bought the HCG stuff from, and she said 1 pill a day is fine. SO, if my logic is correct, you don't NEED 820mg of potassium a day. V8 Splash (the kind that tastes like fruit and is far tastier, in my opinion, than the tomato version) has 150mg of potassium in an 8oz glass, and only 2g more sugar.
Sooooo, all that to say I may go that route. I'm just terrified of doing something wrong and gaining a whole bunch of weight. So we'll see what ends up happening once I talk to Beth again. I'm sure she's sick of me now, as I've emailed her twice already in the last 7 days. ;-)